# SDR CALA2017041701021

- Difficulty date: April 16, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 30,359 hours, 10,330 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN HAS A CRACK AT STA 147.90 BETWEEN 16" TO 18.5" FROM AFT SPAR, APPROX. 0.5 INCHES LONG. INSTALLED REPAIR DOUBLER AT STA 147.90 BETWEEN 16 AND 18.5" FROM AFT SPAR REF SRM 55-10-01, REPAIR 11, AND SRM 51-40-02.
